×

zbMATH — the first resource for mathematics

Intégrales premieres d’une forme de Pfaff analytique. (French) Zbl 0377.58001

MSC:
58A10 Differential forms in global analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. D. BRJUNO, Analytic form of differential equations, Trans. Moscow Math. Soc., 25 (1971), 131-282. · Zbl 0272.34018
[2] R. C. GUNNING and H. ROSSI, Analytic functions of several complex variables, Prentice Hall Inc., London. · Zbl 0141.08601
[3] M. LEJEUNE-JALABERT et B. TESSIER, Quelques calculs utiles pour la résolution des singularités, Centre Math. École Polytechnique (Nov. 1971). · Zbl 0255.32007
[4] B. MALGRANGE, Frobenius avec singularités 1. codimension un, Publ. Math. I.H.E.S., 46 (1976), 163-173. · Zbl 0355.32013
[5] R. MOUSSU, Sur l’existence d’intégrales premières pour un germe de forme de Pfaff, Annales Inst. Fourier, 26-2 (1971), 171-220. · Zbl 0328.58002
[6] K. SAITO, On a generalisation of de Rham lemma, Annales Inst. Fourier, 26-2 (1976), 165-170. · Zbl 0338.13009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.